# SDR ASOA2012100402322

- Difficulty date: September 26, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,337 hours, 22,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .5 INCHES IN LENGTH.   REMOVED CRACKED AFT LOWER ANGLE FROM CARGO DOOR SUPPORT BEAM AND REPLACED WITH NEW PARTS IAW SRM 51-40-11 AND 51-42-21,
